# SDR AALA202010099016

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 12,958 hours, 4,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M9169
- Condition: Partial Deploy
- Location: R4 Door
- Part time: 10,999 hours, 4,292 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  R4 SLIDE PARTIALLY DEPLOYED, FOUND ON PREFLIGHT.  REMOVED AND REPLACED R4 DOOR SLIDE, IAW JOB CARD 26L00025011.
